# SDR ABXA9701835

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 99558282
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING NR 5 SLAT OUTBD FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-2.
